Packing cycles in graphs, II
A graph G packs if for every induced subgraph H of G, the maximum number of vertex-disjoint cycles in H is equal to the minimum number of vertices whose deletion from H results in a forest. The purpose of this paper is to characterize all graphs that pack. © 2002 Elsevier Science (USA). All rights reserved.
Publication Source (Journal or Book title)
Journal of Combinatorial Theory. Series B
Ding, G., Xu, Z., & Zang, W. (2003). Packing cycles in graphs, II. Journal of Combinatorial Theory. Series B, 87 (2), 244-253. https://doi.org/10.1016/S0095-8956(02)00007-2